Le principe des sous-suites dans les espaces de Banach
Séminaire de probabilités de Strasbourg, Tome 13 (1979), pp. 4-21.
@article{SPS_1979__13__4_0,
     author = {Chatterji, Shrishti Dhav},
     title = {Le principe des sous-suites dans les espaces de {Banach}},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {4--21},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {13},
     year = {1979},
     zbl = {0411.60013},
     mrnumber = {544778},
     language = {fr},
     url = {http://archive.numdam.org/item/SPS_1979__13__4_0/}
}
TY  - JOUR
AU  - Chatterji, Shrishti Dhav
TI  - Le principe des sous-suites dans les espaces de Banach
JO  - Séminaire de probabilités de Strasbourg
PY  - 1979
DA  - 1979///
SP  - 4
EP  - 21
VL  - 13
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1979__13__4_0/
UR  - https://zbmath.org/?q=an%3A0411.60013
UR  - https://www.ams.org/mathscinet-getitem?mr=544778
LA  - fr
ID  - SPS_1979__13__4_0
ER  - 
Chatterji, Shrishti Dhav. Le principe des sous-suites dans les espaces de Banach. Séminaire de probabilités de Strasbourg, Tome 13 (1979), pp. 4-21. http://archive.numdam.org/item/SPS_1979__13__4_0/

[1] Aldous, D.J. Limit theorems for subsequences of arbitrarily-dependent sequences of random variables. Z. Wahrscheinlichkeitstheorie verw. Gebiete 40, 59-82 (1977) | MR 455090 | Zbl 0571.60027

[2] Billingsley, P. Convergence of probability measures. Wiley, N.Y. (1968) | MR 233396 | Zbl 0172.21201

[3] Chatterji, S.D. (a) Un principe de sous-suites dans la théorie des probabilités. Séminaire de Prob. VI, Univ. de Strasbourg; Lecture Notes in Maths. No. 258, 72-89, Springer-Verlag, Berlin (1972) | Numdam | MR 394810 | Zbl 0231.60023

(b) Les martingales et leurs applications analytiques. Lecture Notes in Maths. No. 307, Springer-Verlag, Berlin (1973) | MR 448536

(c) A general strong law. Inventiones Math. 9, 235-245 (1970) | MR 266276 | Zbl 0193.09301

(d) A principle of subsequences in probability theory : the central limit theorem. Advances in Maths. 13,31-54 (1974); ibid. 14, 266-269 (1974) | MR 341564 | Zbl 0279.60012

(e) A subsequence principle in probability theory II: the law of the iterated logarithm. Inventiones Math. 25, 241-251 (1974) | MR 358946 | Zbl 0285.60017

(f) On a theorem of Banach and Saks. Linear operators and approximation II Ed. Butzer and Sz.-Nagy, 565-578 (1974) | MR 397385 | Zbl 0326.46013

(g) Weak convergence in certain special Banach spaces. MRC Technical Summary Report #443, Madison, Wisconsin (1963).

[4] Diestel, J. Geometry of Banach spaces - selected topics. Lecture Notes in Maths. No. 485, Springer-Verlag, Berlin (1975). | MR 461094 | Zbl 0307.46009

[5] Diestel, J. and Uhl, J.J. (Jr.) Vector measures. Math. Surveys no. 15, American Mathematical Society, Providence (1977) | MR 453964 | Zbl 0369.46039

[6] Dinculeanu, N. Vector measures. Pergamon Press, Oxford (1967) | MR 206190

[7] Erdös, P. and Magidor, M. A note on regular methods of summability and the Banach-Saks property. Proc. Amer. Math. Soc. 59, 232-234 (1976). | MR 430596 | Zbl 0355.40007

[8] Figiel T. and Sucheston L. An application of Ramsey sets in analysis. Advances in Maths. 20, 103-105 (1976) | MR 417757 | Zbl 0325.46029

[9] Gaposhkin, V.F. Convergence and limit theorems for sequences of random variables. Theor. Prob. Appl. 17, 379-399 (1972) | Zbl 0273.60010

[10] Komlòs, J. A generalisation of a problem of Steinhaus. Acta Math. Acad. Sci. Hungar. 18, 217-229 (1967) | MR 210177 | Zbl 0228.60012

[11] Neveu, J. Martingales à temps discret. Masson, Paris (1972) | MR 402914

[12] Pisier, G. Martingales with values in uniformly convex spaces. Israel Jr. of Maths. 20, 326-350 (1975) | MR 394135 | Zbl 0344.46030

[13] Révész, P. On a problem of Steinhaus. Acta Math. Acad. Sci. Hung. 16, 310-318 (1965) | MR 185647 | Zbl 0203.19502

[14] Suchanek, Ana Maria On almost sure convergence of Cesaro averages of subsequences of vector-valued functions. Preprint (1977-78) | MR 520968

[15] Waterman, D. and Nishiura, T. Reflexivity and summability. Studia Math. 23, 53-57 (1963) | MR 155167 | Zbl 0121.09402